# SDR SWIA200923504

- Difficulty date: September 22, 2009
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 17,569 hours, 15,079 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FS 559 BULKHEAD WEB AFT FACE CRACKED.  REPAIRED PER REO.
